MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC MEDI-TRACE CADENCE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 200, LLC MEDI-TRACE CADENCE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 22550R
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that after cardioverting a patient, the staff/physician noticed a visible spark coming from the pads, smell of smoke, and patient had a burn on their skin in the shape of one of the black inner-ring corners.

Brand Name
MEDI-TRACE CADENCE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MA028 MA-CHICOPEE
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25526736
Report Number1423537-2026-00196
Device Sequence Number10762786
Product Code MKJ
UDI-Device Identifier20192253017585
UDI-Public(01)20192253017585
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22550R
Device Catalogue Number22550R-
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date07/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown